Postural Orthostatic Tachycardia Syndrome (POTS): A Diagnostic Dilemma

Kamal Soliman; Steve Sturman; Prabodh K Sarkar; Atef Michael

Disclosures

Br J Cardiol. 2010;17(1):36-39. 

In This Article

History

A 46-year-old woman was referred with a five-year history of episodic headache, palpitation, giddiness, sweating and near syncope. She also complained of intermittent paraesthesia, with or without headache, affecting the four distal limbs. The symptoms were related mainly to standing. There was no vertigo or tinnitus. Six months prior to presentation her symptoms had become intrusive and had led to her losing time from work. Her past medical history includes migraine and pancreatic dysfunction diagnosed a few years ago. One of her sisters has anxiety disorder. She has been using pancreatin, co-dydramol, pantoprazole and diazepam on an as-required basis.

Comments

3090D553-9492-4563-8681-AD288FA52ACE
Comments on Medscape are moderated and should be professional in tone and on topic. You must declare any conflicts of interest related to your comments and responses. Please see our Commenting Guide for further information. We reserve the right to remove posts at our sole discretion.
Post as:

processing....